Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS St. Louis, MO

April 30, 2010Franklin County, Jefferson County, Washington County, Missouri

NWS St. Louis, MO issued this flash flood warning at Apr 30, 2010, 8:14 PM CDT for Franklin County, Jefferson County, Washington County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 8:14 PM CDT (01:14 UTC)
Expired
May 1, 2010, 2:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, MO, Jefferson County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1090 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WGUS53 KLSX 010114
FFWLSX
MOC071-099-221-010700-
/O.NEW.KLSX.FF.W.0007.100501T0114Z-100501T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 200 AM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE LIKELY THROUGH  
  10 PM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANTHONIES MILL...ANTONIA...ARNOLD...BARNHART...BYRNES MILL...CEDAR
  HILL...HIGH RIDGE...HILLSBORO...MURPHY...PACIFIC...PEVELY...ST.
  CLAIR...SULLIVAN...DITTMER...HOUSE SPRINGS...LONEDELL...PARKWAY AND
  RICHWOODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3786 9110 3821 9110 3821 9138 3822 9138
      3849 9074 3846 9074 3846 9069 3844 9069
      3844 9067 3848 9065 3847 9061 3849 9060
      3850 9041 3846 9042 3845 9037 3840 9034
      3828 9038

$$

CVKING
2 follow-up statements
366 
WGUS73 KLSX 010439
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 PM CDT FRI APR 30 2010

MOC071-099-221-010700-
/O.CON.KLSX.FF.W.0007.000000T0000Z-100501T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-
1139 PM CDT FRI APR 30 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN FRANKLIN...
JEFFERSON AND NORTHERN WASHINGTON COUNTIES UNTIL 200 AM CDT...

AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVIER RAIN HAS MOVED OUT OF THE WARNED AREA. 
HOWEVER...MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE 
NEXT HOUR OR SO WITH UP TO AN ADDITIONAL QUARTER OF AN INCH OF RAIN 
POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANTHONIES MILL...ANTONIA...ARNOLD...BARNHART...BYRNES MILL...CEDAR
HILL...HIGH RIDGE...HILLSBORO...MURPHY...PACIFIC...PEVELY...ST.
CLAIR...SULLIVAN...DITTMER...HOUSE SPRINGS...LONEDELL...PARKWAY AND
RICHWOODS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3786 9110 3821 9110 3821 9138 3822 9138
      3849 9074 3846 9074 3846 9069 3844 9069
      3844 9067 3848 9065 3847 9061 3849 9060
      3850 9041 3846 9042 3845 9037 3840 9034
      3828 9038

$$

BYRD
454 
WGUS73 KLSX 010654
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT SAT MAY 1 2010

MOC071-099-221-010709-
/O.EXP.KLSX.FF.W.0007.000000T0000Z-100501T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-
154 AM CDT SAT MAY 1 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
FRANKLIN...JEFFERSON AND NORTHERN WASHINGTON COUNTIES WILL BE ALLOWED
TO EXPIRE AT 200 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3786 9110 3821 9110 3821 9138 3822 9138
      3849 9074 3846 9074 3846 9069 3844 9069
      3844 9067 3848 9065 3847 9061 3849 9060
      3850 9041 3846 9042 3845 9037 3840 9034
      3828 9038

$$

BYRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 7:02 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 30, 7:02 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT FRI APR 30 2010

.DISCUSSION...
/1229 PM CDT FRI APR 30 2010/

EARLY FORECAST DISCUSSION DUE TO SEVERE WEATHER

UNORGANIZED LINEAR MCS RACING NORTHEAST ACROSS NORTHWEST MISSOURI
LATE THIS MORNING...MAY CLIP OUR NORTHWEST CWA. BUT LOOKING FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE FRONT
THIS AFTERNOON AND THIS EVENING AS 50 KT LLJ CONTINUES TO PUMP
MOISTURE NORTH. LOW TO MID 60 DEWPOINTS NOW ACROSS MUCH OF THE CWA
WITH BREAKS IN STRATOCUMULUS DECK LEADING TO TEMPERATURES RISING
INTO THE UPPER 70S AND LOWER 80S. THIS DESTABILIZATION ALONG WITH
0-6KM SHEAR VALUES AROUND 50KT SUPPORT ORGANIZED SEVERE CONVECTION
...IN PARTICULAR SUPERCELLS AND BOWING LINE SEGMENTS. MUCH OF THE
CWA HAS NOW BEEN UPGRADED TO A MODERATE RISK WITH THE POTENTIAL OF A
WIDESPREAD SEVERE WEATHER OUTBREAK.

SHOULD SEE THUNDERSTORMS MOVE EAST OF THE AREA LATE TONIGHT AS
THE FRONT SAGS SOUTHEAST. SHOULD SEE A DRY PERIOD FOR MUCH OF THE
DAY ON SATURDAY IN THE WAKE OF THIS FIRST THUNDERSTORM COMPLEX.

NEXT SHORTWAVE AND ATTENDANT SURFACE LOW WILL RIDE NORTHEAST ALONG
THE FRONT SATURDAY NIGHT...WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS AFFECTING THE CWA. SURFACE BASED CONVECTION AND
WIDESPREAD SEVERE WEATHER CHANCES WILL GREATLY HINGE ON WHERE THE
SURFACE LOW TRACKS SATURDAY NIGHT. AT THIS POINT...IT APPEARS THAT A
TRACK ACROSS OUR FAR SOUTHERN COUNTIES IS PREFFERED. WILL NEED TO
WATCH THIS CLOSELY.

FLOODING CONCERNS...
THE AMOUNT OF RAINFALL THAT OCCURS TONIGHT WILL LIKELY DETERMINE THE
NEED FOR A FLOOD WATCH SATURDAY NIGHT. IT IS POSSIBLE THAT THE
SOUTHEASTERN PORTION OF THE CWA MAY SEE MORE THAN 2 INCHES OF
RAINFALL BETWEEN THE TWO THUNDERSTORMS EVENTS. AT THIS POINT...THE
HIGH FLASH FLOOD GUIDANCE VALUES FROM THE RIVER FORECAST
CENTER LEANS ME TOWARD NOT ISSUING A FLOOD WATCH FOR THIS FIRST
EVENT.

RAIN SHOULD CLEAR THE CWA FROM WEST TO EAST ON SUNDAY.

NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST AS HIGH PRESSURE
BUILDS SOUTH ACROSS THE AREA EARLY NEXT WEEK. NEXT CHANCE OF
PRECIPITATION WILL MOST LIKELY COME THURSDAY AND FRIDAY AS BOTH
THE GFS AND ECWMF ADVERTIZE ANOTHER FRONTAL BOUNDARY TO SLOWLY
SINK SOUTH INTO THE MIDWEST. WOULD LIKE TO SEE A COUPLE MORE MODEL
RUNS FOR CONSISTENCY BEFORE I ADD MORE RAINFALL INTO THE FORECAST.

CVKING

&&

.AVIATION...
/642 PM CDT FRI APR 30 2010/
BAND OF STORMS EXTENDING FROM JUST E OF UIN TO NEAR UNO CONTINUES
TO MARCH NORTHEAST AT AROUND 45 KTS. STL AREA STILL HAS A SHOT AT
THE MOST ACTIVE CONVECTION AND HAVE TEMPOED STRONGER STORMS AT
BOTH STL AND SUS FOR THE FIRST 2 HOURS...HOWEVER EXTRAPOLATION OF
ONGOING ACTIVITY SUGGEST MOST INTENSE STORMS WILL REMAIN S/SE OF
BOTH STL AND SUS SO DID NOT GO TOO LOW WITH THE CONDITIONS
ASSOCIATED WITH THESE STRONGER STORMS. ONCE STORMS PASS IT APPEARS
THAT SHOWERS WILL LINGER OUT OF A MID DECK FOR SEVERAL ADDITIONAL
HOURS...BUT THINK THAT ANY THUNDERSTORM ACTIVITY AFTER THE PASSAGE
OF THE LINE WILL BE QUITE SPOTTY. NAM MOS IS HINTING AT LOTS OF
MVFR AND IFR CIGS FORMING OVERNIGHT WITH THE SUSTAINED S FLOW IN
THE WAKE OF THE PRECIP BUT AHEAD OF THE SFC DRYLINE. WHILE THIS IS
CERTAINLY A POSSIBILITY THE GFS...WHICH HAS BEEN THE MUCH BETTER
GUIDANCE AS OF LATE...MAINLY EMPHASIZES JUST MID CLOUDS AND HAVE
TRENDED FORECAST TO THIS MORE OPTIMISTIC SOLUTION.

SPECIFICS FOR KSTL...PRIMARY CONCERNS FOR STRONG STORMS SHOULD BE
CONFINED TO THE FIRST 60-90 MINUTES OF THIS FORECAST CYCLE...AND
ONCE THE MOST INTENSE STORMS MOVE OUT PRECIP SHOULD BE LIMITED TO
SHOWERS IN THE 02-04Z TIME FRAME. FOR THE REMAINDER OF THE NIGHT
JUST EXPECT SOME SCATTERED SC AND MID DECK...ALTHOUGH AS MENTIONED
ABOVE WILL HAVE TO MONITOR FOR THE REFORMATION OF THE SC FORMING A
DECK OF MVFR CIGS.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 30, 3:37 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT FRI APR 30 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
337 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS MISSOURI AND
ILLINOIS. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND
ISOLATED TORNADOES.

MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI RIVER
NEAR CHESTER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST
MISSOURI INTO SOUTH CENTRAL ILLINOIS LATE SATURDAY INTO SATURDAY
NIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL AND POSSIBLY
DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE
WHICH MAY LEAD TO RISES ON AREA CREEKS AND STREAMS.

MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE
MISSISSIPPI RIVER NEAR CHESTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Apr 30, 7:05 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             6 SW STEELVILLE         37.91N  91.43W
04/30/2010  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

CARNEY
Local storm report, Apr 30, 7:06 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             10 S CHERRYVILLE        37.71N  91.28W
04/30/2010  E0.25 INCH       CRAWFORD           MO   AMATEUR RADIO

&&

CARNEY
Local storm report, Apr 30, 7:26 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 W COOK STATION        37.81N  91.46W
04/30/2010                   CRAWFORD           MO   LAW ENFORCEMENT

            SHERIFF OFFICE RECEIVED SEVERAL REPORTS OF VERY LARGE
            TREES COMPLETELY UPROOTED AT HIGHWAY YY AND BURLEY RIDGE
            ROAD

&&

CARNEY
Local storm report, Apr 30, 7:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     LIGHTNING        CASEYVILLE              38.63N  90.03W
04/30/2010                   ST. CLAIR          IL   TRAINED SPOTTER

            LIGHTING STRUCK TREE...SPLITTING IT IN HALF....

&&

TRUETT
Local storm report, Apr 30, 7:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     LIGHTNING        4 E SULLIVAN            38.22N  91.10W
04/30/2010                   FRANKLIN           MO   TRAINED SPOTTER

            LIGHTING STRUCK TREE...SPLITTING IT IN HALF....

&&

CORRECTED COUNTY/STATE...LOCATION

SIPPRELL
Local storm report, Apr 30, 8:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY RAIN       5 W RICHWOODS           38.17N  90.93W
04/30/2010  M1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

            SPOTTER MEASURED 1 INCH OF RAIN THAT FELL IN THE LAST
            30 MINTUES

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:40 PM CDTTornado WarningLSXCrawford, Franklin, Jefferson, Washington50 min
Apr 30, 7:45 PM CDTFlash Flood WarningLSXCrawford6 hr
Apr 30, 7:55 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington50 min
Apr 30, 8:07 PM CDTTornado WarningLSXReynolds38 min
Apr 30, 8:21 PM CDTTornado WarningLSXJefferson, Saint Louis39 min
Apr 30, 8:39 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis6 hr
Apr 30, 8:43 PM CDTTornado WarningLSXIron, Reynolds47 min
Apr 30, 8:54 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis51 min
Apr 30, 9:02 PM CDTTornado WarningLSXJefferson, Sainte Genevieve29 min
Apr 30, 9:10 PM CDTTornado WarningLSXIron, Madison50 min
Apr 30, 9:23 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois37 min
Apr 30, 9:51 PM CDTTornado WarningLSXSainte Genevieve39 min
May 1, 3:54 AM CDTFlash Flood WatchLSXCrawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more23 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.